MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPRING WIRE GUIDE COMPONENT; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW SPRING WIRE GUIDE COMPONENT; WIRE, GUIDE, CATHETER
Catalog Number PW-18130
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported that: "a guide wire broke in the basilic".Additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4).Additional information received 22-may-2024 indicates the patient experienced no symptoms during the event, and the patient condition was "fine" at the end of the intervention.It was reported that "this picc was planned and install because this patient was already scheduled to received medical assisted death (which he received 2 days later)".It was also reported that "the part was not in the basilic vein it was outside and under the skin it was decided to leave it there".Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.- unique identifier (udi)# corrected to (b)(4).
 
Event or Problem Description
It was reported that: "a guide wire broke in the basilic".

Brand Name
ARROW SPRING WIRE GUIDE COMPONENT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19321294
Report Number9680794-2024-00526
Device Sequence Number7592650
Product Code DQX
UDI-Device Identifier10801902101485
UDI-Public10801902101485
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPW-18130
Device Lot Number14F23H0046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown